Buium, Alexandru; Voloch, José Felipe
Lang’s conjecture in characteristic p : an explicit bound
Compositio Mathematica, Tome 103 (1996) no. 1 , p. 1-6
Zbl 0885.14010 | MR 1404995
URL stable : http://www.numdam.org/item?id=CM_1996__103_1_1_0

Bibliographie

[AV] Abramovich, D., Voloch, J.F.: Toward a proof of the Mordell-Lang conjecture in characteristic p, Duke Math. J. 5 (1992) 103-115. MR 1162230 | Zbl 0787.14026

[B1] Buium, A.: Intersections in jet spaces and a conjecture of Lang, S. Annals of Math. 136 (1992) 557-567. MR 1189865 | Zbl 0817.14021

[B2] Buium, A.: Geometry of differential polynomial functions I: algebraic groups, Amer. J. Math. 115,6 (1993) 1385-1444. MR 1254738 | Zbl 0797.14016

[B3] Buium, A.: Geometry of differential polynomial functions II: algebraic curves, Amer. J. Math., to appear. MR 1287940 | Zbl 0829.14018

[B4] Buium, A.: Effective bound for the geometric Lang conjecture, Duke Math. J. 71, 2 (1993) 475-499. MR 1233446 | Zbl 0812.14029

[F] Faltings, G.: Endlichkeitsatze für abelsche varietäten über Zahlkorpern, Invent: Math. 73 (1983) 349-366. MR 718935 | Zbl 0588.14026

[Fu] Fulton, W.: Intersection Theory, Springer 1984. MR 732620 | Zbl 0541.14005

[Gie] Gieseker, D.: P-ample bundles and their Chern classes, Nagoya Math. J. 43 (1971) 91-116. MR 296078 | Zbl 0221.14010

[Gra] Grauert, H.: Mordell's Vermutung über rationale Punkte auf algebraische Kurven und Functionenkorper, Publ. Math. IHES 25 (1965). Numdam | MR 222087 | Zbl 0137.40503

[L] Lang, S.: Division points on curves, Ann. Mat. Pura Appl. (4) 70 (1965) 229-234. MR 190146 | Zbl 0151.27401

[Man] Manin, Yu.: Rational points on algebraic curves over function fields, Izvestija Akad Nauk SSSR, Mat. Ser. t. 27 (1963) 1395-1440. MR 157971 | Zbl 0178.55102

[MD] Martin-Deschamps, M.: Propriétés de descente des variétés a fibre cotangent ample, Ann. Inst. Fourier, 34, 3 (1984) 39-64. Numdam | MR 762693 | Zbl 0535.14013

[Maz] Mazur, B.: Arithmetic on curves, Bull. Amer. Math. Soc. 14, 2 (1986) 207-259. MR 828821 | Zbl 0593.14021

[Mum] Mumford, D.: Abelian varieties, Oxford Univ. Press 1974. Zbl 0326.14012

[R] Raynaud, M.: Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983) 207-235. MR 688265 | Zbl 0564.14020

[Ro] Rosenlicht, M.: Extensions of vector groups by abelian varieties, Am. J. of Math. 80 (1958) 685-714. MR 99340 | Zbl 0091.33303

[Sa] Samuel, P.: Compléments a un article de Hans Grauert sur la conjecture de Mordell, Publ. Math. IHES 29 (1966) 55-62. Numdam | MR 204430 | Zbl 0144.20102

[Sz] Szpiro, L.: Propriétés numériques du faisceau dualisant relatif, Astérisque 86 (1981) 44-78. Zbl 0517.14006

[T] Tango, H.: On the behaviour of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972) 73-89. MR 314851 | Zbl 0239.14007

[V] Voloch, J.F.: On the conjectures of Mordell and Lang in positive characteristic, Invent. Math. 104 (1991) 643-646. MR 1106753 | Zbl 0735.14019